MAUDE Adverse Event Report: ZIMMER DENTAL IMPL TAPERED SP 3.7MM 10M M HEXAGON; DENTAL IMPLANT

ZIMMER DENTAL IMPL TAPERED SP 3.7MM 10M M HEXAGON; DENTAL IMPLANT
Model Number SPMB10
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Inflammation (1932); Osteolysis (2377)
Date of Event 06/28/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint: (b)(4).Pma/510(k) number: additional number: k011245 k002188.A summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
It was reported the implant at tooth site # 5 was removed due to peri-implantitis.Inflammation was reported as a result of the event.

Brand Name
IMPL TAPERED SP 3.7MM 10M M HEXAGON
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key13026769
Report Number0002023141-2021-03647
Device Sequence Number12123002
Product Code DZE
UDI-Device Identifier00889024017467
UDI-Public(01)00889024017467(17)201031(10)63183381
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K082639
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 12/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/31/2020
Device Model NumberSPMB10
Device Catalogue NumberSPMB10
Device Lot Number63183381
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/30/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2021
Initial Report FDA Received Date12/17/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/12/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexFemale